# SDR AALA202205107590

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 66,011 hours, 29,978 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE WARNING ILLUMINATED TWICE DURING CRUISE. RESET ITSELF.NO EVIDENCE OF PASSENGER SMOKING OR SMOKE OR FIRE. MAINTENANCE PERFORMED A SATISFACTORY OPERATIONAL TEST OF ALL LAVATORY SMOKE DETECTORS WITH NO DEFECTS NOTED PER TSM 26-17-00.
